Another decomposition of continuity

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)135-141
JournalAnnals of the New York Academy of Sciences
Volume704
Publication statusPublished - 1993

Cite this

Another decomposition of continuity. / Ganster, Maximilian; Reilly, I.

In: Annals of the New York Academy of Sciences, Vol. 704, 1993, p. 135-141.

Research output: Contribution to journalArticleResearchpeer-review

@article{93b30eeaed1e429fa2f6328d94b5941c,
title = "Another decomposition of continuity",
author = "Maximilian Ganster and I. Reilly",
year = "1993",
language = "English",
volume = "704",
pages = "135--141",
journal = "Annals of the New York Academy of Sciences",
issn = "0077-8923",
publisher = "Wiley-Blackwell",

}

TY - JOUR

T1 - Another decomposition of continuity

AU - Ganster, Maximilian

AU - Reilly, I.

PY - 1993

Y1 - 1993

M3 - Article

VL - 704

SP - 135

EP - 141

JO - Annals of the New York Academy of Sciences

JF - Annals of the New York Academy of Sciences

SN - 0077-8923

ER -